# SDR SIMA20160205003

- Difficulty date: February 5, 2016
- Submitted: February 9, 2016
- Operation: Air carrier
- Aircraft: N617AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145093
- Aircraft time: 38,895 hours, 35,878 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: D43682
- Condition: Broken
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN ON COCKPIT HAS A BROKEN WIRE.  PERFORMED SPLICE REPAIR TO WIRE W762-8044-20  IAW SWPM 20-21-00.
